# SDR USAA051408

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921225XE
- Condition: Defective
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, OUTSIDE SKIN, CENTER SECTION AREA DEFECTIVE.  REPAIRED SRM 52-00-01, INSTALLED DOUBLER, DEFECT SIZE: 14 INCHES X 20 INCHES.
